# SDR ASAA2017050420632

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,578 hours, 9,457 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE HNL NR 1 MCDU MENU PAGE DID NOT DISPLAY "SAT" IT THEN APPEARED APPROXIMATELY ONE HOUR INTO FLIGHT. DURING THIS TIME SAT WAS DISPLAYED AS PER NORMAL ON THE NR 2 MCDU SUBSEQUENTLY SATCOM OPS APPEARED NORMAL. GROUNDED - YES. SAT COM NR 1 OPS CHECK NORMAL PER AMM 23-15-00.
